# SDR UPS203998

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: M469029
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORROSION C53-391-01.00-02, ON RT NR 5 BALANCE PANEL ATTACHING DOUBLER.  REMOVED, FABRICATED NEW DOUBLER AND INSTALLED PER DWG 65-27917, MM 51-20-00, MM 51-20-21, MM 27-30-21.
